Existence result for degenerated parabolic problems in unbounded domains

Chiraz Kouraichi

Abstract


In this paper, we study the existence of solutions for strongly nonlinear degenerated parabolic problem ∂u/∂t−diva(x,t,u,∇u)+g(x,t,u,∇u) = f, in unbounded domains O, where A is a classical divergence operator of Leray-Lions acting from Lp(0,T,W1,p 0(O,w)) to its dual, while g(x,t,s,ξ) is a nonlinear term which has a growth condition with respect to ξ and no growth with respect to s, but it satisfies a sign condition on s and f ∈ Lp0(0,T,W−1,p0(O,w∗)).

Full Text: PDF

How to Cite this Article:

Chiraz Kouraichi, Existence result for degenerated parabolic problems in unbounded domains, Journal of Mathematical and Computational Science, Vol 4, No 3 (2014), 487-493

Copyright © 2014 Chiraz Kouraichi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS